# SDR GTIA2019071003473

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 26,146 hours, 11,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD NO. 25655101-1 (DISCARD MEGAPHONE BATTERIES)-R/R MEGAPHONE IAW AMM 25-65-51 OPS CHECK GOOD.
